Acta Mathematica, 1971, Volume 129

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] The arithmetic Cohen-Macaulay character of schubert schemes

Dan Laksov Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331424

Acta Mathematica, 129, (1), 1-9, 1971.7
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 399 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The exterior nonstationary problem for the Navier-Stokes equations

John G. Heywood University of British Columbia, British Columbia, USA

TBD mathscidoc:1701.331425

Acta Mathematica, 129, (1), 11-34, 1971.9
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 770 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Deformations of lie subgroups and the variation of isotropy subgroups

R. W. Richardson Jr. University of Warwick Coventry, England

TBD mathscidoc:1701.331426

Acta Mathematica, 129, (1), 35-73, 1971.7
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 514 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Slicing and intersection theory for chains associated with real analytic varieties

Robert M. Hardt Brown University, Providence, R.I., USA

TBD mathscidoc:1701.331427

Acta Mathematica, 129, (1), 75-136, 1971.7
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 616 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] $H$^{$p$}spaces of several variables

C. Fefferman University of Chicago, USA E. M. Stein University of Chicago, USA

TBD mathscidoc:1701.331428

Acta Mathematica, 129, (1), 137-193, 1971.12
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 817 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The homology groups of some ordered systems

H. B. Griffiths The University of Southampton, England

TBD mathscidoc:1701.331429

Acta Mathematica, 129, (1), 195-235, 1970.7
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 705 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Asymptotic behaviour of eigen functions on a semisimple Lie group: The discrete spectrum

P. C. Trombi University of California, Los Angeles, Calif., USA V. S. Varadarajan University of California, Los Angeles, Calif., USA

TBD mathscidoc:1701.331430

Acta Mathematica, 129, (1), 237-280, 1971.8
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 742 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Approximation of the Dirichlet problem on a half space

David G. Schaeffer Massachusetts Institute of Technology, Cambridge, Mass, USA

TBD mathscidoc:1701.331431

Acta Mathematica, 129, (1), 281-295, 1971.12
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 547 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved